# SDR CHQA20131219456

- Difficulty date: December 19, 2013
- Submitted: December 23, 2013
- Operation: Air carrier
- Aircraft: N281SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145391
- Aircraft time: 29,198 hours, 24,831 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 28,425 hours, 23,691 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmission
- Part number: 3635001003
- Part serial: 01278A
- Condition: Faulty
- Location: Te Flap
- Part time: 27,229 hours, 24,231 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THEY RECEIVED A FLAP FAIL MESSAGE ON APPROACH.  THE CREW FOLLOWED THE QRH & DECLARED AN EMERGENCY.  THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  THE ACFT WAS FOUND SAFE FOR FERRY FLIGHT TO KSDF. SDF MX REPLACED THE LT & RT FLAP TRANSMISSION BRAKES.  OPERATIONS CHECKED GOOD WITH NO FURTHER DEFECTS NOTED.
